# SDR GTIA2021040835675

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 13,741 hours, 5,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & L2 DOOR ASSIST BOTTLES NEED SERVICE.-SERVICED L1 & L2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
